# SDR CALA9900093

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE ESCAPE PATH LIGHT INBOARD OF FORWARD FIRST CLASS COAT CLOSET INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRING.  THE ESCAPE PATH LIGHT WIRING WAS REPAIRED AND OPERATION CHECKED GOOD IAW MM 33-50-0, PAGE 501.
